# SDR SWAA2018022119954

- Difficulty date: February 2, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N711HK
- Make and model: Boeing 737-7H4
- Aircraft serial: 27845
- Aircraft time: 69,547 hours, 41,754 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: 115A275218
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING PANEL 651GB, SEAL SUPPORT BRACKET CRACKED.   R & R THE SUPPORT BRACKET IAW SRM.
